Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

ok TMI but my bits are driving me nuts

(18 Posts)
mumblecrumble Fri 17-Jul-09 21:20:50

Sorry but it is so itchy and painful - my front bottom has been so sore for days now and hubby isn;t here for me to winge at.

Obviously can;t talk to others about it.

Could it be something other than thrush?

Symptons:

Very itchy
Was some cottage cheese - like discharge but seems to have gone
Lots for tears and cutes. Cliteris hood is in shreds
Cliteris and labia are constantly big and red.... not in a good way.

Treatment:

POssible over dosing in canestan, vagisil and germaline....


it HURTS!!!!!! and is so SORE!!!!! housework is painful, sitting down hurts.

Please, if you've bothered to read this far, take pity on me and suggest a miracle cure

SolidGoldBrass Fri 17-Jul-09 21:22:49

Natural youghurt. Slap it on all over and put a santowel/pad in your knickers.
And give up bubble bath for the foreseeable future.

bodiddly Fri 17-Jul-09 21:24:04

are you using new detergent? could you be allergic to something. If you think it is thrush then try cutting out all sugar and yeast ... sorry not sure what else to suggest but hopefully someone else will be along in a minute to help!

mumblecrumble Fri 17-Jul-09 21:24:35

Have given up bubble bath.... yogurt sunds very soothing.... will pop in fridge first I think.

Is it possibe its not thrush?

Thandeka Fri 17-Jul-09 21:26:32

tampon applicator full of natural yoghurt inserted also helps. (the plastic ones are best)

BecauseImWorthIt Fri 17-Jul-09 21:27:24

Diflucan capsule (or Boots equivalent), and try Canestan pessary as well.

onepieceoflollipop Fri 17-Jul-09 21:28:05

This sounds like an experience I had. Apparently I have an allergy or sensitivity to canesten. I was plastering it on. My (female) GP examined me and almost had tears were in her eyes.

Please do NOT put germolene on the area, it's too harsh. The trouble is with too much canesten (or an allergy to it) is that the allergy causes similar symptoms too thrush, but much worse. e.g. more redness, slight swelling. And the itching will be worse.

ime sometimes with thrush you might not get much discharge. The discharge you did have sounds like thrush. In your position I'd get to the GP on Monday.

In the meantime wear a long skirt and NO knickers. frequent cool showers on the area. Do not scratch. Avoid any more creams etc.

4andnotout Fri 17-Jul-09 21:29:34

I had symptoms like this when i had exczma on my bits, i washed with the aqueous soap i was given and it cleared up.

Thandeka Fri 17-Jul-09 21:30:45

oooh and you could try an anti histamine to relieve the itching.

mumblecrumble Fri 17-Jul-09 21:43:12

Thanks so much ladies.

Reflecting on my cream applications, it does seem to get worse when applied canestan. Have just had a little wash to remove latest dose and will go to walk in clinic tomorrow.

Will stop with germelene. Was putting this on cuts on cliteris and now the skin has started to peel off aaaaaaahhhhhhhh

Have been wearing pants at night to stop from itching as hubby said he heard me frnatically itching in the night [just called him at work and thats what he said]

Think maybe best to stay clear of all lotions and potions.

[sigh.... I wish i had a willy so I could actually see the soreness!!!!!] My daugher [nearly 2] said 'poorly fron bottom, poor mummy' today.... it broke my heart...

BecauseImWorthIt Fri 17-Jul-09 21:53:15

Do you have any tea tree oil? A warm bath with some of that in can be soothing, and it is an antifungal and antiseptic, so will also help.

TrinityRhinoHasASillyStepson Fri 17-Jul-09 21:57:08

I was sooo hoping that was not a link to your cut clit grin

Goober Fri 17-Jul-09 21:57:08

Cool salt water on cotton wool pad.
Tea tree oil dropped onto pantyliner will sooth lots. If not lavender oil, but quit using the creams and go back to nature.

mumblecrumble Fri 17-Jul-09 21:59:57

Tea tree eh? Where did I put my tea tree... thinks its near nappies....

WIll pop some on a panty liner...

sorry trinity - must have put brackets round it. Noteven I would take a picture of my wounded willow and put it on mumsnet....

Bastard knacks by the way. PAH. DH and I had scheduled DD for a 'long nap' wink wink. I jolly well don;t think anything is getting near this horror...

morningpaper Fri 17-Jul-09 22:01:02

NO CREAMS OR POTIONS

Use a mirror to have a look

Avoid anything

Have you got any almond oil? Can be soothing?

I'd get a thrush tablet and see the GP on monday

mumblecrumble Fri 17-Jul-09 22:03:35

ok. Have tentavely put teatree oil onto pad onto comfy pants onto 'affected female area'

oooooohhhh....that's very soothing.....

Thanks so much folks

Goober Fri 17-Jul-09 22:09:20

Enjoy. hmm

pickyvic Fri 17-Jul-09 23:17:02

try daktarin cream or pessaries if you think its thrush and your reacting to the canestan. works for me every time. i react to canestan but not to daktarin (also known as miconazole)
good luck! x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now